# SDR 97ZZZX3558

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45667
- Engine: Pwa JT3D3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Contl Unit
- Part number: 71128724
- Condition: Defective
- Location: Nr 3 Engine
- Part time: 60,804 hours
- Stage of operation: LD
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

DURING FLARE AT LANDING MIAMI, NR 3 ENGINE FLAMED OUT.  TROUBLESHOOTING ON GROUND REVEALED DEFECTIVE ENGINE FUEL CONTROL UNIT.  REPLACED FCU, TRIMMED ENGINE, AND RETURNED ACFT TO SERVICE.  (X)
